I have a medication question. I take paroxetine-paxil, for panic attacks, It has stopped the panic attacks signifitally.But i still have a lot of anxiety. and a side effect of anxiety of paroxitene-paxil is anxiety. I have been on it for 4 months. I work a job as a janitor. And i work hard. I was wondering, is there an drug that can counter react. The paxil i am taking. By the way i take 40 mg. of paroxetine, in the morning. Once a day. I also talked to a friend. I told him i had all this energy at work.And i put into my job. He says he noticed in my actions, and talk, and sometimes rational thinking sometimes, He has good insight into himself, and mental illness.And into reading, and talking to people.That he say's my serotinin levels, are sky high, I racing,everywhere.He advised me to slow down.I work part time 20 hours a week.5 day's a week. So i am going to do things to slow down, take baths daily twice, a day,deep breathing exercise.I am also going to try yoga. I heard it's good for better focus. And concentration into, one's self. I would also be open to suggestions, on other panic attack medication. and major anxiety, medications. By the way my diagnosis is schizo-affective, and i'm 48 year old male.I also eat healthy.But i have high blood pressure.Exercise is not the answer, it just get's me keyed up, to do more active sports. basketball. treadmill.lifting weights.By the way because my serotonin level is so high. I haven't had no sleep in almost, two days, as of March 26, 2013. I also take klonipin 1 mg once in the morning, and once, at bedtime, But i ran out of klonipin, i used it according to directions. And my medicade insurence won't cover it. Till april 22nd.Another month from now.From today's date march 28, 2013. By the way i have come immune to the klonipin, for the anxiety. I have been on the klonipin for two years. The doctor is slowly tapering me off the klonipin.I have been very paranoid lately.Shoud the seroquel be increased. It has been helping me sleep. And kept me out of the hospital for 2 years. When i would usually go once a year.Seroquel. So i know i helps with a part of the schizophrenia, of schizo-affective.My friend also suggest i should get a medication overhaul. I agree. so i am going to the hospital emergency room. To tell the doctors, what's going on. And to suggest the medication overhaul. By the way i am going to the hospital. This saturday march 30. 2013.So i can get the overhaul,and be back to work monday. Wish me luck. I am going to also get a therapist. because mine was laid off, about a year ago.
Hi, Morton! It seems you've pretty much asked and answered your own questions! I'm glad you're going to get help and I wish you the very best. I agree that a medication readjustment might be in order. I especially don't like your hyperactivity and insomnia with the type of drugs you're taking.
Therapy is always a good adjunct to medications. I'm happy that you'll be getting this help too.
Again, I wish you the best and it would be nice if you let us know how things are going with you! WCV
If I were you, I would change from Paxil to Lexapro( or something similar) for calming and depression effects. I would also recommend changing your diet to help with your moods and anxiety. The book is called Ultrametabolism by Dr. Hyman, and I just started March 20th. I am already feeling more centered emotionally and I am also losing weight. It's a lifestyle commitment, not a fad diet. It also involves exercise and how our environment affects our moods. I am on Valium 10 mg 2 times per day, Vivactil 5mg 3 times per day, and I take Lamictal 300 mg at night. I also take supplements, including RNA for ADD. For my ADD, I take Dexedrine 15mg ER 4 times per day. Everything seem to be working for me now. I just got through detoxing off fentanyl and Percocet for back pain and all I take is two muscle relaxers at night, and ibuprofen for aches and pain That's my advice and where I am at today. Good luck on your remedying your anxiety and energy. I plan on coming off the Valium as soon as possible because of addictive qualities and tolerance. If I were you, I would try to wean yourself off of Klonopin - it just brings you down eventually and stops working after a while. OK, Happy Easter!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Dec 2009 • 1 answer
Posted 11 Aug 2010 • 1 answer
Posted 15 May 2012 • 5 answers
Posted 23 Mar 2013 • 4 answers
Posted 26 May 2016 • 3 answers